On convexity of planar curves and its application in CAGD

C. Liu, C.R. Traas

    Research output: Contribution to journalArticleAcademicpeer-review

    14 Citations (Scopus)
    74 Downloads (Pure)

    Abstract

    This paper presents a necessary and sufficient condition for global convexity of planar curves and some applications of this condition. In addition, various ideas about the concept of convexity in CAGD are discussed.
    Original languageUndefined
    Pages (from-to)653-669
    Number of pages17
    JournalComputer aided geometric design
    Volume14
    Issue number14
    DOIs
    Publication statusPublished - 1997

    Keywords

    • Parametric curves
    • Supporting lines
    • Open or closed curves
    • METIS-140451
    • Global convexity
    • Convexity preserving
    • Local convexity
    • IR-29817

    Cite this